Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2013, 3:29 PM EDT for Columbia County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2013, 3:29 PM EDT (19:29 UTC)
- Expired
- Jul 31, 2013, 4:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Columbia County, FL
The radar
The Moody AFB radar (KVAX), 83 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1861 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316 WUUS52 KJAX 311929 SVRJAX FLC023-312015- /O.NEW.KJAX.SV.W.0113.130731T1929Z-130731T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 329 PM EDT WED JUL 31 2013 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA * UNTIL 415 PM EDT * AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE CITY...MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATERTOWN AND COLUMBIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3038 8249 3003 8259 3002 8275 3030 8276 TIME...MOT...LOC 1929Z 257DEG 8KT 3021 8264 $$ PETERSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:20 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 31, 2:20 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT WED JUL 31 2013 .SHORT TERM... SHORTWAVE TROF WILL MOVE ACROSS THE AREA THROUGH THE EVENING...PRODUCING NUMEROUS SHOWERS AND T-STORMS ESPECIALLY ACROSS EASTERN PART OF FORECAST AREA. ALSO EXPECTING TO SEE BAND OF SHOWERS/T-STORMS OVER CENTRAL GA MOVE EAST ACROSS SE GA THROUGH THE EVENING...SO HAVE LIKELY POPS THERE AS WELL. ACTIVITY SHOULD DECREASE AFTER MIDNIGHT...AND HAVE SHOWN TREND OF DECREASING HOURLY POPS. FOR WED...WEAK TROF ALOFT STILL OVER THE AREA...ANTICIPATING SCATTERED TO NUMEROUS AFTERNOON SHOWERS/T-STORMS...BEST COVERAGE EXPECTED OVER OUR EASTERN COUNTIES WITH SEA BREEZE. WITH MORE CLOUD COVER OVER AREA...GOING WITH HIGH TEMPS AROUND 90 INLAND, MID/UPR 80S COAST. .LONG TERM... THURSDAY-SATURDAY...COLD FRONT WILL CONTINUE TO MOVE SOUTH TOWARDS THE AREA. A MOIST AND UNSTABLE SW FLOW AHEAD OF IT WILL LEAD TO SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING STORMS. THE EXCEPTION IS THAT THERE WILL BE LESS COVERAGE OF STORMS ACROSS SE GA ON FRIDAY AND SATURDAY AS DRIER AIR BEGINS TO MOVE INTO THERE. HOWEVER...MAX TEMPS THERE WILL WARM TO SLIGHTLY ABOVE CLMO. SUN THROUGH WED AN UNSETTLED PATTERN DEVELOPS AS MEAN LAYER TROUGHING AND HIGH MOISTURE CONTENT (PWATS OVER 2-2.25 INCHES) POSITION AND LINGER OVER THE REGION. EXPECT PREVAILING SW FLOW THROUGH THE PERIOD WHICH WILL BRING A DOMINATE WEST COAST SEA BREEZE REGIME. WILL CONTINUE TO CAP RAIN CHANCES FOR ALL AREAS AROUND 50%...BUT AS THE DAYS NEAR SUSPECT HIGHER RAIN CHANCES OF 6O-70% MAY BE NEEDED AS TIMING AND FEATURES BECOME BETTER RESOLVED. TEMPS WILL HOVER AROUND CLIMO VALUES WITH HIGHS IN THE LOW/MID 90S AND MUGGY NIGHTS WITH LOWS IN THE LOW/MID 70S. && .AVIATION...VFR CONDITIONS OUTSIDE OF AFTERNOON/EVENING SHRA/TSRA. POTENTIAL FOR GUSTY WINDS AROUND STRONGER TSRA. BEST CHANCE OF TSRA IN THE 18Z-00Z TIMEFRAME AT TAF SITES. SHOULD SEE COVERAGE DECREASE AFTER 00Z. HAVE VCTS UNTIL ABOUT 04Z. && .MARINE...NO HEADLINES. MAIN CONCERN WILL BE ISOLATED STORMS NEAR SHORE. RIP CURRENTS: LOW TO MODERATE RISK OF RIP CURRENTS THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 89 72 93 / 70 30 30 30 SSI 75 86 76 88 / 70 60 50 30 JAX 73 89 73 91 / 70 60 50 40 SGJ 74 87 73 88 / 30 60 50 40 GNV 73 89 72 91 / 50 40 40 40 OCF 73 89 72 91 / 50 60 40 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/PETERSON/
Hazardous weather outlook, Jul 31, 10:32 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1032 AM EDT WED JUL 31 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-010845- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1032 AM EDT WED JUL 31 2013 ...RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE REGION... ...MODERATE RISK OF RIP CURRENTS NORTHEAST FLORIDA BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. A FEW OF THESE STORMS MAY BE STRONG WITH FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS...AND GUSTY WINDS. OVER THE NEARSHORE COASTAL WATERS...A FEW STORMS ARE EXPECTED AND MAY PRODUCE GUSTY WINDS UP TO 35 KNOTS IN THE LATE AFTERNOON. A MODERATE RISK OF RIP CURRENTS ANTICIPATED AT NORTHEAST FLORIDA BEACHES DUE TO INCREASED EASTERLY SWELLS. FOR MAXIMUM SAFETY... ALWAYS SWIM WITHIN SIGHT OF LIFEGUARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED ON THURSDAY. A FEW OF THESE STORMS MAY BE STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS. AN ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 31, 1:50 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT WED JUL 31 2013
GAZ166-311830-
COASTAL CAMDEN-
150 PM EDT WED JUL 31 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 230 PM EDT...
AT 151 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF KINGS BAY BASE...MOVING
NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND ST. MARYS...HARRIETTS BLUFF...KINGS BAY BASE...DUNGENESS
AND CUMBERLAND ISLAND THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3080 8145 3075 8145 3072 8144 3072 8148
3072 8149 3072 8153 3071 8154 3072 8160
3072 8161 3085 8167 3096 8147 3084 8141
TIME...MOT...LOC 1751Z 241DEG 7KT 3078 8159
PETERSONSpecial weather statement, Jul 31, 2:15 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT WED JUL 31 2013
FLZ024-311900-
NASSAU-
215 PM EDT WED JUL 31 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL AND
EASTERN NASSAU COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...
AT 215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF YULEE...MOVING EAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
YULEE...AND CROSS INTERSTATE 95...THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8160 3059 8161 3058 8162 3059 8162
3058 8165 3057 8180 3072 8181 3073 8162
3072 8161 3073 8160 3069 8154 3058 8154
TIME...MOT...LOC 1815Z 278DEG 5KT 3064 8172
WOLFSpecial weather statement, Jul 31, 2:26 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EDT WED JUL 31 2013
FLZ021-311915-
SUWANNEE-
226 PM EDT WED JUL 31 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 315 PM EDT...
AT 226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LURAVILLE...MOVING EAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LURAVILLE...OBRIEN
AND MCALPIN THROUGH 315 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3025 8290 3000 8289 3001 8301 3002 8301
3006 8307 3008 8308 3010 8315 3010 8321
3011 8323 3017 8324 3018 8325 3020 8325
TIME...MOT...LOC 1826Z 266DEG 8KT 3011 8315
PETERSONSpecial weather statement, Jul 31, 2:39 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT WED JUL 31 2013
FLZ024-GAZ165-166-311930-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
239 PM EDT WED JUL 31 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF KINGS FERRY...MOVING NORTHEAST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
KINGS FERRY...KINGSLAND...WOODBINE...COLESBURG AND HARRIETTS BLUFF
THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3084 8154 3072 8183 3082 8193 3082 8190
3088 8190 3101 8166
TIME...MOT...LOC 1839Z 239DEG 13KT 3080 8178
PETERSONSpecial weather statement, Jul 31, 3:06 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 306 PM EDT WED JUL 31 2013 FLZ022-311945- COLUMBIA- 306 PM EDT WED JUL 31 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COLUMBIA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT... AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF WINFIELD...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3037 8247 3017 8247 3016 8273 3028 8274 TIME...MOT...LOC 1907Z 260DEG 10KT 3026 8264 PETERSON
Local storm report, Jul 31, 3:13 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT WED JUL 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG YULEE 30.63N 81.57W
07/31/2013 NASSAU FL COUNTY OFFICIAL
LARGE TREE DOWN WITH SIGNIFICANT DAMAGE TO HOUSE AT 86190
PAGES DAIRY ROAD.
&&
ZALLENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:48 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Jul 31, 2:15 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jul 31, 2:20 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 40 min |
| Jul 31, 2:24 PM EDT | Areal Flood Advisory | JAX | Baker, Nassau | 2 hr |
| Jul 31, 2:26 PM EDT | Special Weather Statement | JAX | Suwannee | 49 min |
| Jul 31, 3:04 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 116 min |
| Jul 31, 3:06 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| Jul 31, 3:35 PM EDT | Special Weather Statement | JAX | Clay | 40 min |
| Jul 31, 3:46 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jul 31, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Union | 43 min |
| Jul 31, 4:22 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 113 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
| Jul 31, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 46 min |
| Jul 31, 5:00 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 2 hr |
| Jul 31, 5:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jul 31, 5:39 PM EDT | Flash Flood Warning | JAX | Alachua | 111 min |
| Jul 31, 5:52 PM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jul 31, 6:52 PM EDT | Special Weather Statement | JAX | Flagler | 23 min |
| Jul 31, 7:31 PM EDT | Tornado Warning | JAX | Hamilton, Suwannee | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.